Alert archive / Puerto Rico / Small Craft Advisories in 2017

Small Craft Advisory 20, NWS JSJ

March 31, 2017

NWS JSJ issued this small craft advisory at Mar 31, 2017, 3:12 PM CDT. It took effect at Apr 2, 2017, 1:00 AM CDT. It was in force for 24 hr.

The area

The counties it named.

The facts

Issued
Mar 31, 2017, 3:12 PM CDT (20:12 UTC)
In effect from
Apr 2, 2017, 1:00 AM CDT
Expired
Apr 3, 2017, 1:00 AM CDT
In force
24 hr
Issued by
NWS JSJ

The text

As transmitted.

060 
WHCA72 TJSJ 312012
MWWSJU

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN JUAN PR
412 PM AST FRI MAR 31 2017

...NORTH NORTHEAST SWELL TO INCREASE SATURDAY NIGHT...

.A NORTH NORTHEASTERLY SWELL WILL MOVE INTO THE ATLANTIC WATERS
AND PASSAGES SATURDAY NIGHT AND SUNDAY INCREASING SEAS TO 7 FEET
IN THOSE AREAS.

AMZ710-010415-
/O.NEW.TJSJ.SC.Y.0020.170402T0000Z-170403T1800Z/
ATLANTIC WATERS OF PUERTO RICO AND USVI FROM 10 NM TO 19.5N-
412 PM AST FRI MAR 31 2017

...SMALL CRAFT ADVISORY IN EFFECT FROM 8 PM SATURDAY TO 2 PM AST
MONDAY...

THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS ISSUED A SMALL CRAFT
ADVISORY, WHICH IS IN EFFECT FROM 8 PM SATURDAY TO 2 PM AST
MONDAY. 

* WINDS...5 TO 10 KNOTS.

* WAVES/SEAS...INCREASING TO 5 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ722-010415-
/O.NEW.TJSJ.SC.Y.0020.170402T0600Z-170403T0600Z/
ANEGADA PASSAGE SOUTHWARD TO 17N-
412 PM AST FRI MAR 31 2017

...SMALL CRAFT ADVISORY IN EFFECT FROM 2 AM SUNDAY TO 2 AM AST
MONDAY...

THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS ISSUED A SMALL CRAFT
ADVISORY, WHICH IS IN EFFECT FROM 2 AM SUNDAY TO 2 AM AST MONDAY.

* WINDS...AROUND 10 KNOTS.

* WAVES/SEAS...INCREASING TO 5 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
9 follow-up statements
171 
WHCA72 TJSJ 010124
MWWSJU

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN JUAN PR
924 PM AST FRI MAR 31 2017

...NORTH NORTHEAST SWELL TO INCREASE SATURDAY NIGHT...

.A NORTH NORTHEASTERLY SWELL WILL MOVE INTO THE ATLANTIC WATERS
AND PASSAGES SATURDAY NIGHT AND SUNDAY INCREASING SEAS TO 7 FEET
IN THOSE AREAS.

AMZ710-010930-
/O.CON.TJSJ.SC.Y.0020.170402T0000Z-170403T1800Z/
ATLANTIC WATERS OF PUERTO RICO AND USVI FROM 10 NM TO 19.5N-
924 PM AST FRI MAR 31 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 PM SATURDAY TO
2 PM AST MONDAY...

* WINDS...5 TO 10 KNOTS.

* WAVES/SEAS...INCREASING TO 5 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ722-010930-
/O.CON.TJSJ.SC.Y.0020.170402T0600Z-170403T0600Z/
ANEGADA PASSAGE SOUTHWARD TO 17N-
924 PM AST FRI MAR 31 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 AM SUNDAY TO
2 AM AST MONDAY...

* WINDS...AROUND 10 KNOTS.

* WAVES/SEAS...INCREASING TO 5 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
806 
WHCA72 TJSJ 010826
MWWSJU

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN JUAN PR
426 AM AST SAT APR 1 2017

...NORTH NORTHEAST SWELL TO INCREASE SATURDAY NIGHT...

.A NORTH NORTHEASTERLY SWELL WILL MOVE INTO THE ATLANTIC WATERS
AND PASSAGES SATURDAY NIGHT AND SUNDAY INCREASING SEAS TO 7 FEET
IN THOSE AREAS.

AMZ712-715-732-741-742-011630-
/O.EXB.TJSJ.SC.Y.0020.170402T0600Z-170403T1800Z/
COASTAL WATERS OF NORTHERN PUERTO RICO OUT 10 NM-
COASTAL WATERS OF NORTHERN USVI AND CULEBRA OUT 10 NM-
CARIBBEAN WATERS OF PUERTO RICO FROM 10 NM TO 17N-
MONA PASSAGE SOUTHWARD TO 17N-
COASTAL WATERS OF NORTHWESTERN PUERTO RICO OUT 10 NM-
426 AM AST SAT APR 1 2017

...SMALL CRAFT ADVISORY IN EFFECT FROM 2 AM SUNDAY TO 2 PM AST
MONDAY...

THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS ISSUED A SMALL CRAFT
ADVISORY, WHICH IS IN EFFECT FROM 2 AM SUNDAY TO 2 PM AST MONDAY.

* WINDS...AROUND 10 KNOTS.

* WAVES/SEAS...INCREASING TO 5 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ722-011630-
/O.EXT.TJSJ.SC.Y.0020.170402T0600Z-170403T1800Z/
ANEGADA PASSAGE SOUTHWARD TO 17N-
426 AM AST SAT APR 1 2017

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 2 AM SUNDAY TO 2 PM
AST MONDAY...

* WINDS...AROUND 10 KNOTS.

* WAVES/SEAS...INCREASING TO 5 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ710-011630-
/O.CON.TJSJ.SC.Y.0020.170402T0000Z-170403T1800Z/
ATLANTIC WATERS OF PUERTO RICO AND USVI FROM 10 NM TO 19.5N-
426 AM AST SAT APR 1 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 PM THIS EVENING
TO 2 PM AST MONDAY...

* WINDS...5 TO 10 KNOTS.

* WAVES/SEAS...INCREASING TO 5 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
952 
WHCA72 TJSJ 011416
MWWSJU

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN JUAN PR
1016 AM AST SAT APR 1 2017

...NORTH NORTHEAST SWELL TO INVADE THE LOCAL WATERS TONIGHT...

.A NORTH NORTHEASTERLY SWELL WILL MOVE INTO THE ATLANTIC WATERS
AND PASSAGES TONIGHT AND SUNDAY INCREASING SEAS TO 7 FEET IN 
THOSE AREAS.

AMZ710-012230-
/O.CON.TJSJ.SC.Y.0020.170402T0000Z-170403T1800Z/
ATLANTIC WATERS OF PUERTO RICO AND USVI FROM 10 NM TO 19.5N-
1016 AM AST SAT APR 1 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 PM THIS EVENING
TO 2 PM AST MONDAY...

* WINDS...5 TO 10 KNOTS.

* WAVES/SEAS...INCREASING TO 5 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ712-715-722-732-741-742-012230-
/O.CON.TJSJ.SC.Y.0020.170402T0600Z-170403T1800Z/
COASTAL WATERS OF NORTHERN PUERTO RICO OUT 10 NM-
COASTAL WATERS OF NORTHERN USVI AND CULEBRA OUT 10 NM-
ANEGADA PASSAGE SOUTHWARD TO 17N-
CARIBBEAN WATERS OF PUERTO RICO FROM 10 NM TO 17N-
MONA PASSAGE SOUTHWARD TO 17N-
COASTAL WATERS OF NORTHWESTERN PUERTO RICO OUT 10 NM-
1016 AM AST SAT APR 1 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 AM SUNDAY TO
2 PM AST MONDAY...

* WINDS...AROUND 10 KNOTS.

* WAVES/SEAS...INCREASING TO 5 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
036 
WHCA72 TJSJ 011950
MWWSJU

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN JUAN PR
350 PM AST SAT APR 1 2017

...NORTH NORTHEAST SWELL TO INVADE THE LOCAL WATERS TONIGHT...

.A NORTH NORTHEASTERLY SWELL WILL MOVE INTO THE ATLANTIC WATERS
AND PASSAGES TONIGHT AND SUNDAY INCREASING SEAS TO 7 FEET IN
THOSE AREAS.

AMZ741-742-012100-
/O.CAN.TJSJ.SC.Y.0020.170402T0600Z-170403T1800Z/
MONA PASSAGE SOUTHWARD TO 17N-
COASTAL WATERS OF NORTHWESTERN PUERTO RICO OUT 10 NM-
350 PM AST SAT APR 1 2017

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS CANCELLED THE SMALL
CRAFT ADVISORY. 

SEAS ARE NO LONGER EXPECTED TOP REACH 7 FEET.

$$

AMZ710-722-020400-
/O.EXT.TJSJ.SC.Y.0020.170402T0600Z-170403T0600Z/
ATLANTIC WATERS OF PUERTO RICO AND USVI FROM 10 NM TO 19.5N-
ANEGADA PASSAGE SOUTHWARD TO 17N-
350 PM AST SAT APR 1 2017

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 2 AM SUNDAY TO 2 AM
AST MONDAY...

* WINDS...AROUND 10 KNOTS.

* WAVES/SEAS...INCREASING TO 5 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ715-732-020400-
/O.EXT.TJSJ.SC.Y.0020.170402T1200Z-170402T2200Z/
COASTAL WATERS OF NORTHERN USVI AND CULEBRA OUT 10 NM-
CARIBBEAN WATERS OF PUERTO RICO FROM 10 NM TO 17N-
350 PM AST SAT APR 1 2017

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 8 AM TO 6 PM AST
SUNDAY...

* WINDS...5 TO 10 KNOTS.

* WAVES/SEAS...INCREASING TO 5 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ712-020400-
/O.EXT.TJSJ.SC.Y.0020.170402T1200Z-170403T0600Z/
COASTAL WATERS OF NORTHERN PUERTO RICO OUT 10 NM-
350 PM AST SAT APR 1 2017

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 8 AM SUNDAY TO 2 AM
AST MONDAY...

* WINDS...5 TO 15 KNOTS.

* WAVES/SEAS...INCREASING TO 5 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
277 
WHCA72 TJSJ 020022
MWWSJU

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN JUAN PR
822 PM AST SAT APR 1 2017

...NORTH NORTHEAST SWELL TO INVADE THE LOCAL WATERS TONIGHT...

.A NORTH NORTHEASTERLY SWELL WILL MOVE INTO THE ATLANTIC WATERS
AND PASSAGES TONIGHT AND SUNDAY INCREASING SEAS TO 7 FEET IN
THOSE AREAS.

AMZ710-722-020830-
/O.CON.TJSJ.SC.Y.0020.170402T0600Z-170403T0600Z/
ATLANTIC WATERS OF PUERTO RICO AND USVI FROM 10 NM TO 19.5N-
ANEGADA PASSAGE SOUTHWARD TO 17N-
822 PM AST SAT APR 1 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 AM SUNDAY TO
2 AM AST MONDAY...

* WINDS...AROUND 10 KNOTS.

* WAVES/SEAS...INCREASING TO 5 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ712-020830-
/O.CON.TJSJ.SC.Y.0020.170402T1200Z-170403T0600Z/
COASTAL WATERS OF NORTHERN PUERTO RICO OUT 10 NM-
822 PM AST SAT APR 1 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 AM SUNDAY TO
2 AM AST MONDAY...

* WINDS...5 TO 15 KNOTS.

* WAVES/SEAS...INCREASING TO 5 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ715-732-020830-
/O.CON.TJSJ.SC.Y.0020.170402T1200Z-170402T2200Z/
COASTAL WATERS OF NORTHERN USVI AND CULEBRA OUT 10 NM-
CARIBBEAN WATERS OF PUERTO RICO FROM 10 NM TO 17N-
822 PM AST SAT APR 1 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 AM TO 6 PM AST
SUNDAY...

* WINDS...5 TO 10 KNOTS.

* WAVES/SEAS...INCREASING TO 5 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
813 
WHCA72 TJSJ 020828
MWWSJU

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN JUAN PR
428 AM AST SUN APR 2 2017

...NORTH NORTHEAST SWELL WILL CONTINUE TO AFFECT THE LOCAL WATERS...

.A NORTH NORTHEASTERLY SWELL WILL CONTINUE TO INVADE THE ATLANTIC
WATERS AND PASSAGES INCREASING SEAS TO 7 FEET IN THOSE AREAS.

AMZ710-722-021630-
/O.CON.TJSJ.SC.Y.0020.000000T0000Z-170403T0600Z/
ATLANTIC WATERS OF PUERTO RICO AND USVI FROM 10 NM TO 19.5N-
ANEGADA PASSAGE SOUTHWARD TO 17N-
428 AM AST SUN APR 2 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM AST MONDAY...

* WINDS...AROUND 10 KNOTS.

* WAVES/SEAS...INCREASING TO 5 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ712-021630-
/O.CON.TJSJ.SC.Y.0020.170402T1200Z-170403T0600Z/
COASTAL WATERS OF NORTHERN PUERTO RICO OUT 10 NM-
428 AM AST SUN APR 2 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 AM THIS MORNING
TO 2 AM AST MONDAY...

* WINDS...5 TO 15 KNOTS.

* WAVES/SEAS...INCREASING TO 5 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ715-732-021630-
/O.CON.TJSJ.SC.Y.0020.170402T1200Z-170402T2200Z/
COASTAL WATERS OF NORTHERN USVI AND CULEBRA OUT 10 NM-
CARIBBEAN WATERS OF PUERTO RICO FROM 10 NM TO 17N-
428 AM AST SUN APR 2 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 AM THIS MORNING
TO 6 PM AST THIS EVENING...

* WINDS...5 TO 10 KNOTS.

* WAVES/SEAS...INCREASING TO 5 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
551 
WHCA72 TJSJ 021308
MWWSJU

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN JUAN PR
908 AM AST SUN APR 2 2017

...NORTH NORTHEAST SWELL WILL CONTINUE TO AFFECT THE LOCAL
WATERS...

.A NORTH NORTHEASTERLY SWELL WILL CONTINUE TO INVADE THE ATLANTIC
WATERS AND PASSAGES INCREASING SEAS TO 7 FEET IN THOSE AREAS.

AMZ741-742-022115-
/O.EXA.TJSJ.SC.Y.0020.000000T0000Z-170403T0600Z/
MONA PASSAGE SOUTHWARD TO 17N-
COASTAL WATERS OF NORTHWESTERN PUERTO RICO OUT 10 NM-
908 AM AST SUN APR 2 2017

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 2 AM AST MONDAY...

THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS ISSUED A SMALL CRAFT
ADVISORY, WHICH IS IN EFFECT UNTIL 2 AM AST MONDAY. 

* WINDS...AROUND 10 KNOTS.

* WAVES/SEAS...INCREASING TO 5 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ715-732-022115-
/O.EXT.TJSJ.SC.Y.0020.000000T0000Z-170403T0600Z/
COASTAL WATERS OF NORTHERN USVI AND CULEBRA OUT 10 NM-
CARIBBEAN WATERS OF PUERTO RICO FROM 10 NM TO 17N-
908 AM AST SUN APR 2 2017

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 2 AM AST MONDAY...

* WINDS...5 TO 10 KNOTS.

* WAVES/SEAS...INCREASING TO 5 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ710-712-722-022115-
/O.CON.TJSJ.SC.Y.0020.000000T0000Z-170403T0600Z/
ATLANTIC WATERS OF PUERTO RICO AND USVI FROM 10 NM TO 19.5N-
COASTAL WATERS OF NORTHERN PUERTO RICO OUT 10 NM-
ANEGADA PASSAGE SOUTHWARD TO 17N-
908 AM AST SUN APR 2 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM AST MONDAY...

* WINDS...AROUND 10 KNOTS.

* WAVES/SEAS...5 TO 8 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
556 
WHCA72 TJSJ 022006
MWWSJU

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN JUAN PR
406 PM AST SUN APR 2 2017

...NORTH NORTHEAST SWELL DIMINISHING SLOWLY...

.A NORTH NORTHEASTERLY SWELL IS DIMINISHING AND 7 FOOT SEAS ARE
EXPECTED TO END BY 2 AM AST FOR ALL AREAS.

AMZ715-732-022200-
/O.EXT.TJSJ.SC.Y.0020.000000T0000Z-170402T2200Z/
COASTAL WATERS OF NORTHERN USVI AND CULEBRA OUT 10 NM-
CARIBBEAN WATERS OF PUERTO RICO FROM 10 NM TO 17N-
406 PM AST SUN APR 2 2017

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM AST THIS
EVENING...

* WINDS...5 TO 10 KNOTS.

* WAVES/SEAS...DIMINISHING BELOW 7 FEET BY TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ710-712-722-741-742-030415-
/O.CON.TJSJ.SC.Y.0020.000000T0000Z-170403T0600Z/
ATLANTIC WATERS OF PUERTO RICO AND USVI FROM 10 NM TO 19.5N-
COASTAL WATERS OF NORTHERN PUERTO RICO OUT 10 NM-
ANEGADA PASSAGE SOUTHWARD TO 17N-MONA PASSAGE SOUTHWARD TO 17N-
COASTAL WATERS OF NORTHWESTERN PUERTO RICO OUT 10 NM-
406 PM AST SUN APR 2 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM AST MONDAY...

* WINDS...AROUND 10 KNOTS.

* WAVES/SEAS...5 TO 7 FEET OCCASIONALLY 9 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
876 
WHCA72 TJSJ 030106
MWWSJU

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN JUAN PR
906 PM AST SUN APR 2 2017

...NORTH NORTHEAST SWELL DIMINISHING SLOWLY...

.A NORTH NORTHEASTERLY SWELL IS DIMINISHING AND 7 FOOT SEAS ARE
EXPECTED TO END BY 2 AM AST MONDAY MORNING FOR ALL AREAS.

AMZ710-712-722-741-742-030600-
/O.CON.TJSJ.SC.Y.0020.000000T0000Z-170403T0600Z/
ATLANTIC WATERS OF PUERTO RICO AND USVI FROM 10 NM TO 19.5N-
COASTAL WATERS OF NORTHERN PUERTO RICO OUT 10 NM-
ANEGADA PASSAGE SOUTHWARD TO 17N-MONA PASSAGE SOUTHWARD TO 17N-
COASTAL WATERS OF NORTHWESTERN PUERTO RICO OUT 10 NM-
906 PM AST SUN APR 2 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM AST MONDAY...

* WINDS...AROUND 10 KNOTS.

* WAVES/SEAS...DIMINISHING BELOW 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS JSJ wrote its last area forecast discussion before this small craft advisory went out at Mar 31, 10:24 AM CDT, 4 hours 48 minutes earlier.

Area forecast discussion, Mar 31, 10:24 AM CDT, 4 hours 48 minutes before
Area Forecast Discussion
National Weather Service San Juan PR
1124 AM AST Fri Mar 31 2017

.UPDATE...Skies became partly cloudy to mostly sunny during the
late morning hours with no shower activity observed or reported
across the local islands. Only a few light showers were noted
well offshore over the Caribbean waters. Drier air will continue
to filter in across the region under the light to moderate northeast
wind flow. Local and diurnal effects may lead to afternoon showers
across parts of the central and west interior as well as in isolated
areas of the San Juan Metro. Later tonight and through the weekend,
winds are to become more southeasterly as the high pressure ridge
shifts farther east into the central Atlantic, and a cold front
enters the west Atlantic. Still looking for a slight increase in
low level moisture convergence across the region mainly on Saturday
as the local winds shift, and moisture remnants of an old frontal
boundary returns to the forecast area. However no significant flood
problems or weather impacts are forecast. No major changes made to
the inherited forecast package at this time.

&&

.AVIATION UPDATE...No change to prev AVN discussion. VFR FEW- SCT
cld lyrs FL025-FL050...bcmg SCT-BKN ovr central MTN range of PR
fm 31/18z-31/22z due to isold-sct SHRA...Few SHRA ovr local water
between USVI and nrn Leeward islands along old frontal boundary.

&&

.MARINE UPDATE...Fading northeasterly swell will affect the Atlantic
waters today. However a larger long period northerly swell will arrive
and spread across the Atlantic waters and local passages by late Saturday
or early Sunday and continue through a least Monday. A fading NE swell
will generate seas between 5 to 6 feet across the offshore Atlantic
water and the Anegada passage during the rest of the day. Elsewhere
seas of 5 feet or less can be expected with winds of 10 to 15 knots.

&&

.PREV DISCUSSION... /issued 513 AM AST Fri Mar 31 2017/

UPDATE...Brief update to include Fire weather section.

FIRE WEATHER...Relative humidity will reach critical values
today. As a result, A fire weather statement (RFD) has been
issued for the southern slopes of Puerto Rico.

PREV DISCUSSION... /issued 456 AM AST Fri Mar 31 2017/

SYNOPSIS...Surface High pressure will continue to dominates the
local region. Patches of low level moisture associated with an old
frontal boundary will affect the region Saturday. Another high
pressure system is expected to build across the western Atlantic
by Tuesday next week.

SHORT TERM...Today through Sunday...

Surface high pressure system to the north of the local area and a
broad high pressure int he upper levels will create a pattern where
locally induced showers will be the main weather making feature over
PR this weekend with isolated to scattered brief showers over the
waters and around the USVI.

For today, high pressure system north of the local area will
dominate the local wind flow and weather pattern. The local wind
will remain today from the ENE, which will maintain a relatively dry
airmass over the area, limiting the shower development but not
completely inhibiting it. The available moisture will combine once
again with daytime heating and local effects to cause the
development of showers across the interior and western sections of
Puerto Rico this afternoon. Some showers could develop near the San
Juan metro as well. There will be also isolated showers around the
USVI and some may even stream off the islands.

For Saturday, the moisture is expected to increase over the local
area and the winds will shift to a more ESE direction, which will
likely cause variably to mostly cloudy skies as the day progresses.
There will also be afternoon convection across the NW quadrant and
North Central portions of PR and the San Juan metro, as well as
passing showers across the USVI through the day. Saturday looks to
be the day with the best chance of rain in the weekend.

Sunday will still have some moisture, enough to have showers develop
across the areas of sea breeze convergence in PR, which will be
across the NW quadrant of PR due to ESE winds. Isolated showers for
the USVI. Because of the ESE winds and the lower moisture and cloud
cover expected compared to Saturday, this Sunday has the chance of
also being rather warm with temps reaching the upper 80s.

LONG TERM...Monday through Saturday...

Although the remnants of an old frontal boundary are expected to
affect the area Monday, relatively dry and stable conditions are
expected to prevail during the long term period. A high pressure
system is forecast to exit the eastern U.S. and will move across
the western Atlantic by Tuesday. As a result, trade winds are
expected to increase somewhat as pressure gradient tightens.
Overall, pleasant weather conditions are expected.

AVIATION...VFR conds expected through the forecast period across the
local terminals. The local winds will be mainly from the ENE at
about 10-15KT with sea breeze variations developing after 31/13Z.
Some SHRA development is expected in the afternoon across various
points in PR, which could cause VCSH across the terminals in PR
mainly after 31/17Z. Winds will decrease after 31/23Z still easterly
for the most part but TJMZ and TJPS may observe light and variable
winds thereafter.

MARINE...Northerly swell will continue to create a high rip
current risk across the north facing beaches of PR, Culebra and
St. Thomas. A larger northerly swell is expected to arrive across
the Atlantic waters and passages on Sunday. Small craft operators
should exercise cautions across the offshore waters and passages
due to 6 ft seas.

&&

.PRELIMINARY POINT TEMPS/POPS...
SJU  84  76  87  77 /  30  40  40  30
STT  86  75  85  75 /  20  20  20  30

&&

.SJU WATCHES/WARNINGS/ADVISORIES...
PR...High Rip Current Risk until 6 PM AST this evening for Culebra-
     Mayaguez and Vicinity-North Central-Northeast-Northwest-San
     Juan and Vicinity-Southeast-Western Interior.

VI...High Rip Current Risk until 6 PM AST this evening for
     St.Thomas...St. John...and Adjacent Islands.

AM...High Rip Current Risk until 6 PM AST this evening for Coastal
     Waters of Southern USVI Vieques and Eastern Puerto Rico out
     10 NM.

&&

SHORT TERM...RAM
LONG TERM....RAM
Hazardous weather outlook, Mar 31, 5:15 AM CDT, 9 hours 57 minutes before
Perspectivas sobre condiciones peligrosas del tiempo...CORREGIDO
Servicio Nacional de Meteorologia San Juan PR
542 AM AST viernes 31 de marzo de 2017

AMZ710>745-PRZ001>013-011000-
San Juan y Vecindad-Noreste-Sureste-Este Interior-
Norte Central-Interior Central-Ponce y Vecindad-Noroeste-
Oeste Interior-Mayaguez y Vecindad-Suroeste-Culebra-Vieques-
Aguas cercanas y aguas mar afuera del Atlantico y aguas costeras
del Caribe-
542 AM AST viernes 31 de marzo de 2017

Esta perspectiva sobre las condiciones peligrosas del tiempo es para
Puerto Rico y las aguas costeras adyacentes del Atlantico.

.Dia uno...Hoy y esta noche

.Olas...Oleaje picado de hasta 6 pies se anticipa a traves de las
aguas del Atlantico y los pasajes locales.

.Corrientes Submarinas...Existe un riesgo alto de corrientes
submarinas a traves de las playas del norte y noroeste de Puerto
Rico al igual que las playas del norte de Culebra. Un riesgo
moderado se espera para el resto de las playas en Culebra, las
playas del norte de Vieques, y algunas playas del noroeste y este
de Puerto Rico.

.Fuego...Se espera un aumento en el peligro de fuego a traves del
area sur de Puerto Rico debido a aire mas seco sobre el area local.

.Dias dos a siete...sabado a jueves

Un riesgo de moderado a alto de corrientes submarinas continuara
durante los proximos dias. Se espera un aumento en la humedad el
sabado resultando en el desarrollo de aguaceros y tronadas aisladas
a traves de la mitad norte de Puerto Rico. Algunos de estos
aguaceros pudieran ser fuertes en ocasiones y resultara en
inundaciones urbanas y de riachuelos pequenos.

.Comunicado sobre informacion reportada por observadores...

No se anticipa activacion amplia de observadores, sin embargo se les
exhorta a observadores a reportar corrientes submarians al Servicio
Nacional de Meteorologia en San Juan.

AMZ715-725-VIZ001-002-011000-
San Tomas, San John e islas adyacentes-
Santa Cruz-Aguas cercanas del Atlantico y aguas costeras adyacentes
del Caribe-
542 AM AST viernes 31 de marzo de 2017

Esta perspectiva sobre las condiciones del tiempo peligrosas es
para Puerto Rico y las aguas costeras adyacentes del Atlantico.

.Dia uno...Hoy y esta noche

.Olas...Oleaje picado de hasta 6 pies se anticipa a traves de las
aguas del Atlantico y los pasajes locales.

.Corrientes submarinas...Existe un riesgo alto de corrientes
submarinas para las playas del noroeste de San Thomas. Existe un
riesgo moderado para las playas del noreste y suroeste de San
Thomas, algunas playas del norte de San John, y las playas del este
de Santa Cruz.

.Dias dos a siete...sabado a jueves

Un riesgo de moderado a alto de corrientes submarinas continuara
durante los proximos dias. Se espera un aumento en la humedad el
sabado resultando en un aumento en actividad de aguaceros sobre el
area. Algunos de estos aguaceros pudieran ser moderados a fuertes en
ocasiones y pudiera resultara en acumulacion leve de agua en las
carreteras y en areas de pobre drenaje.

.Comunicado sobre informacion reportada por observadores...

No se anticipa activacion amplia de observadores, sin embargo se les
exhorta a observadores a reportar corrientes submarians al Servicio
Nacional de Meteorologia en San Juan.

Nearby

Small Craft Advisories in Puerto Rico, 2017Every small craft advisory in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.